# SDR DHL2005741757

- Difficulty date: April 26, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT STA 1148 FROM STR 28L-27R.  REMOVED INTERCOASTAL AT BS 1148 STR 29 R CUT OUT DAMAGED SHEAR TIE FROM STR 28R - STR 30 IAW B727 SRM 53-10-4 FIG NR 13.  FABRICATED 4EA SHEAR TIE SECTION 7075-T6 .071 PO9001298 DIM 4 BY 3 IN. IAW B727 SRM 53-10-4 FIG 13.  ALODINE AND PRIMED 4EA SHEAR TIE SECTION IAW B727 SRM 51-10-2.  REMOVED CORROSION BS 1148 AT STR 27L-29L AND 27R MAX MAT'L LOSS .005 AND IS WITHIN THE ALLOWABLE LIMITS OF 10% IAW B727 SRM 53-10-1 FIG 1.  INSTALLED NEW SHEAR TIE ANGLE REPAIR IAW B727 SRM 53-10-4 FIG 13.
